# SDR AU981543

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 115C2130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE FRAME CRACKED ADJACENT TO HORIZONTAL STABILIZER AFT ATTACHMENT BOLT.  SUSPECT EXCESSIVE TORQUE ON BOLT.
